# SDR AALA202412021566

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 67,454 hours, 28,379 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC SYSTEM-A QUANTITY DECREASED FROM 93% TO 77% WITHIN 5 MINUTES AFTER TAKEOFF. CONTINUED LOSS AT 1% EVERY TEN MINUTES THERE AFTER; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
